? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.8
Published 15 August 2017

Articles
Articles
1021 Pei-Sen LI
Nonlinear Branching Processes with Immigration
2017 Vol. 33 (8): 1021-1038 [Abstract] ( 19 ) [HTML 1KB] [PDF 252KB] ( 85 )
1039 Yongming ZHANG
On the Stability of Tangent Bundle on Double Coverings
2017 Vol. 33 (8): 1039-1047 [Abstract] ( 12 ) [HTML 1KB] [PDF 211KB] ( 52 )
1048 Jie ZHOU, Jun ZHU, Liu Quan SUN
A Class of Box-Cox Transformation Models for Recurrent Event Data with a Terminal Event
2017 Vol. 33 (8): 1048-1060 [Abstract] ( 7 ) [HTML 1KB] [PDF 251KB] ( 40 )
1061 Tomasz RYBICKI
n-transitivity of Bisection Groups of a Lie Groupoid
2017 Vol. 33 (8): 1061-1072 [Abstract] ( 6 ) [HTML 1KB] [PDF 266KB] ( 38 )
1073 Jerzy JEZIERSKI
Self-maps of S2 Homotopic to a Smooth Map with a Single n-periodic Point
2017 Vol. 33 (8): 1073-1082 [Abstract] ( 6 ) [HTML 1KB] [PDF 220KB] ( 26 )
1083 Jiao CHEN
Hörmander Type Theorem for Fourier Multipliers with Optimal Smoothness on Hardy Spaces of Arbitrary Number of Parameters
2017 Vol. 33 (8): 1083-1106 [Abstract] ( 10 ) [HTML 1KB] [PDF 352KB] ( 47 )
1107 Saber OMIDI, Bijan DAVVAZ, Jian Ming ZHAN
An Investigation on Ordered Algebraic Hyperstructures
2017 Vol. 33 (8): 1107-1124 [Abstract] ( 11 ) [HTML 1KB] [PDF 237KB] ( 50 )
1125 Tai Xiang, SUN Guang Wang SU, Hong Jian XI, Xin KONG
Equicontinuity of Maps on a Dendrite with Finite Branch Points
2017 Vol. 33 (8): 1125-1130 [Abstract] ( 5 ) [HTML 1KB] [PDF 183KB] ( 44 )
1131 Jian Hua YIN, Xiang Yu DAI
Solution to an Extremal Problem on Bigraphic Pairs with a Z3-connected Realization
2017 Vol. 33 (8): 1131-1153 [Abstract] ( 5 ) [HTML 1KB] [PDF 380KB] ( 38 )
1154 Bing Mao DENG, De Gui YANG, Ming Liang FANG
Normality Concerning the Sequence of Functions
2017 Vol. 33 (8): 1154-1162 [Abstract] ( 13 ) [HTML 1KB] [PDF 200KB] ( 73 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7